10.1002/(sici)1096-9853(199709)21:9<619::aid-nag893>3.0.co;2-v
Doi:
10.1002/(sici)1096-9853(199709)21:9<619::aid-nag893>3.0.co;2-v
Title:
A mixed solution for two-dimensional unsteady flow in fractured porous media
Author:
Fidelibus, C.; Barla, G.; Cravero, M.
Year: 1997
Month: 09
Volume: 21
Issue: 9
First_page: 619
Last_page: 633
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 908774c27bb13a729bfb47567df69600
Filesize: 200992
Timeadded: 2014-08-31 21:33:11
Journalid: 9917
Original Link: https://www.wenrao.com/i/2uPHS6Q6b9zZKKqXx
相关文献